# SDR REXA2022100402181

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670322333
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL BETWEEN FS 469-483 HAS MULTIPLE SPOTS OF CORROSION.	REMOVED AND REPLACED IAW CRJ 900 SRM 53-00-49-201-002-A01 AND CRJ 900 AMM 53-00-49-400-801-A07.
